MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips identified a defect in intellispace cardiovascular (iscv) in which a synchronization issue between the fetch and import processes (race condition) may occur when the study is offline, potentially leading to deletion of newly imported data following a fetch failure.The device was in clinical use at the time of the event.No adverse events or harm were reported in the complaint.This has been determined to be a reportable malfunction.Under specific circumstances, it could potentially lead to delayed diagnosis or misdiagnosis.Given the defect¿s nature and its potential impact on clinical decision-making if it were to recur, philips has determined that this constitutes a reportable malfunction.

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24794206
Report Number3003768277-2026-101039
Device Sequence Number18344451
Product Code LLZ
UDI-Device Identifier00884838095250
UDI-Public(01)00884838095250(11)191207(10)4.2.1.0
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date04/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown